# SDR AALA20151104001

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 71 hours, 13 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC SMELL IN BUSINESS GALLEY.  TURNED OFF FWD CHILLER, SMELL DISSIPATED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS NOT TAKEN OUT OF SERVICE.  DEFERRED CHILLER INOPERATIVE IAW NEF 25-34.  R & R THE FWD BUSINESS CLASS CHILLER IAW MM 25-33-01.  OPERATIONALLY CHECKED OK, NO SMOKE NOTED.  REMOVED PLACARD & CLEARED MIC.
